On polynomials orthogonal with respect to Sobolev inner product on the unit circle.

Marcellan, Francisco, Li, Xin . Pacific Journal of Mathematics 1996. 175 (1) :127-146

Locate this article in:

Bibtex

@article{CIS-398620,
  Author = {Marcellan, Francisco and Li, Xin},
  Title = {On polynomials orthogonal with respect to Sobolev inner product on the unit circle.},
  Journal = {Pacific Journal of Mathematics},
  Volume = {175},
  Number = {1},
  Year = {1996},
  Pages = {127--146},
  Keywords = {}
}

Similar articles